# SDR SWAA2016102108958

- Difficulty date: October 1, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN LBL 31.83 - 40.   REPAIRED THE BULKHEAD WEB IAW SRM.
